# SDR DALA2019031501703

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 62,789 hours, 34,342 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUMMARY OF NRC 00043: SUPPORT WEB (RT AREA) IN VERTICAL STABILIZER INNER STRUCTURE STA ZRS 134 WAS REPAIRED PER ETI-90-19-012 REV. 3 AND ER/A. 576366-14 REV.ORIGINAL CRACK LENGTH 2.500IN. (LP# 0985085)
